Universidad Complutense de Madrid
E-Prints Complutense

Dynamic boundary conditions as a singular limit of parabolic problems with terms concentrating at the boundary

Impacto

Downloads

Downloads per month over past year



Jiménez Casas, Ángela and Rodríguez Bernal, Aníbal (2012) Dynamic boundary conditions as a singular limit of parabolic problems with terms concentrating at the boundary. Dynamics of partial differential equations, 9 (4). pp. 341-368. ISSN 1548-159X

[img] PDF
344kB


Abstract

We obtain nonhomogeneous dynamic boundary conditions as a singular limit of a parabolic problem with null flux and potentials and reaction terms concentrating at the boundary.


Item Type:Article
Uncontrolled Keywords:Dynamic boundary conditions; parabolic problems; concentrating integrals; singular perturbation; Cahn-Hilliard equation; wave-equation; potentials; stabilization; spaces
Subjects:Sciences > Mathematics > Differential equations
ID Code:20329
Deposited On:08 Mar 2013 10:08
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page